# SDR ASOA2015033012500

- Difficulty date: March 21, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,880 hours, 10,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 5832
- Condition: Failed
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS TEST OF THE EMERGENCY LIGHT FAILED.  FOUND NR 1 EMERGENCY BATTERY PACK TO BE UNSERVICABLE REF-AMM 33-51-17-000-801, A01 AND 33-51-17-400-801, A01.  REMOVED BATTERY PACK IAW AMM 33-51-17-000-801, A02, AJPC 33-51-17-ITEM 6 INSTALLED A SERVICEABLE BATTERY PACK IAW AMM 33-51-17-400-801, A02.  PERFORMED OPS TEST OF THE EMERGENCY LIGHT AND LIGHTS OPS CHECK GOOD AT THIS TIME IAW AMM 83-51-00-710-802 A03.
